# SDR F3LA200100002

- Difficulty date: January 2, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 37,857 hours, 29,952 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED A 1/2 INCH CRACK ON INSIDE AFT CORNER OF NR 2 ENGINE INBOARD FIXED FAIRING.  MAINTENANCE REMOVED DAMAGED GUSSET AND "L" ANGLE AND FABRICATED AND INSTALLED REPLACEMENT PARTS PER SRM 54-10-2, 51-10-2 AND 51-30-2.
